hi! i’ve been on venlafaxine for almost a week for Vestibular Migraines and it’s weird to say i noticed a slight decrease in my dizziness the next day. Hardly any side effects besides NAUSEA. if i let my stomach get just a little bit hungry i want to vomit. my doctor said most side effects go away after some time but i’m worried it might stay and i’ll have to switch to a new med. can anyone who has taken or takes venlafaxine tell me that they’re nausea went away??
Hi, I take venlafaxine but with food first thing in the morning with porridge and fruit. Initially there was more nausea until I figured out taking with some decent grub helped. Maybe tomorrow try it with grub. Every time I moved up in tiny doses I got hit with side effects which were really a mini flare up of my symptoms but with 10 days max, they settled. Also, if I found it too hard, I reduced dose for a few days, stabalise and then tried again. It was worth the slow climb for me as its really helped with nerve pain and all visual symptoms. Best of luck.
It has a reputation for being difficult to get on and off of. You will find lots of threads relating to how to get on Venlafaxine successfully if you use the Search facility. Knowing it’s also called ‘Effexor’ should widen your choice. The key is to increase low and slow. If problems persist drop back to a smaller dose. Btw it’s the extended release type that’s recommended for VM so do check that out. Most people experience difficulties starting up but more struggle with the immediate release version than the extended release format.
Hi, a little late to the party here but if you are still wondering or having issues Onandon03 is right on target with the extended release version. I was started out on the immediate release and had horrible nausea. Once I switched to the ER version it got MUCH better. I was slowly increased until my symptoms have almost completely gone away (150mg). Now I am able to lead a pretty normal life with only occasional break throughs. Still have to watch my food and I have break throughs with the weather that I can’t control but luckily they are usually fairly mild and don’t last more than a few days. It has worked very well for me. Give it a bit more time if you can! Good luck.